Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Tri-Cyclen

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2009, 09:34 PM
abarnes abarnes is offline
Junior Member
 
Join Date: Dec 2009
Posts: 1
Default Heart Attack

My healthy 25 year old sister took Ortho Tri cyclen Lo for 6 DAYS. She suffered from a moderate heart attack!!! Did I mention she is only 25 and perfectly healthy! She had a blood clot in the artery in her heart. They had to insert a stint in her heart, via her femeral artery. The cardiologist says that it was definately caused by Ortho.

I have taken this medication for years and have had very little problems. Now I am reconsidering my options!

I want everyone to be aware of the possible side affects. Your risk of blood clots goes up dramatically from taking the pill.
Reply With Quote
  #2  
Old 11-02-2011, 05:16 PM
viki1978 viki1978 is offline
Junior Member
 
Join Date: Nov 2011
Posts: 1
Default Factor V Leiden

My suggestion for ANYBODY who is looking at getting on hormonal BC is PLEASE get tested for FACTOR V (Five) Leiden. This is a serious genetic disorder that causes you to clot for NO reason. Luckily I am negitive but only found out about it when my husband was diagnosed. He has 3 blood clots in his legs. I asked a doctor how many women did she think died of clots that were caused by this disorder and shouldnt have been on the bc her answer was that the test was too expensive and y should they test EVERYBODY for it. So PLEASE fight with your doctor to get tested.
Reply With Quote
Reply

Bookmarks

Tags
blood clots, heart attack, ortho tri cyclen, the pill

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:45 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.